| Catalog Number |
RBYPCLP10 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the arterial collateral using packing coil lps and a non-penumbra microcatheter.During the procedure, after advancing a packing coil lp into the target location, the physician decided to retract the packing coil lp to reposition it within the vessel.However, while retracting the coil, the physician noticed the packing coil lp had unintentionally detached inside the microcatheter.Therefore, the microcatheter containing the detached packing coil lp was removed and the coil was flushed out.The physician then reinserted the microcatheter back into the patient.The procedure was completed using new packing coil lp and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.